# SDR DHL2005763004

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO DUE TO 25 TO 30 KNOT DIFFERENCE BETWEEN CAPT AND F/O AIRSPEED INDICATOR.  REPLACED F/O AIRSPEED INDICATOR, OPS CHECK NORMAL IAW B727 MM 34-12-21.
